# SDR DALA2020111803775

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 4,257 hours, 1,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY LIGHT IS LOOSE & HANGING DOWN AT 21C.  CORRECTIVE ACTION: R & R EMERGENCY LIGHT HOUSING AT 21C, PER A321 AMM 25-21.
